Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bleeding heavily after implanon insertion, breast feeding, on contraceptives. Is it normal ?

Hello. I have a friend who is 11 weeks post partum who had a cesarean section. She is breast feeding ATC and pumping breast milk while at work. She recently had implanon inserted and started bleeding , today, heavy frank blood containing some clots. Is this too early and or too heavy for her to be bleeding while BF and on contraceptives? Should she be worried? Baby is nursing as usual, mom has no cramping or fever .
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi.Don't worry. with Implanon insertion she can get early or heavy bleeding in first few months. If the bleeding last for more than 8 days then consult your doctor. Take care
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor